# SDR MASA2011022201983

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,641 hours, 15,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT VISIBLE THROUGH PAX DOOR SEAL.  MX REPOSITIONED SEAL, OPS GOOD.
